# SDR A6WA201542472

- Difficulty date: March 4, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 36,474 hours, 33,856 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL ODOR COMING FROM PACKS WHEN OPERATING FROM APU AIR.  FOUND APU P3 SENSOR AIRLINE & FUEL CONTROL UNIT LINE CRACKED.  OPERATED PACKS,  NO FUEL ODOR NOTED.
